# SDR SWAA2017030912422

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,515 hours, 52,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT COVER CAME OFF.  SECURED COVER IAW SIP.
